On derivations with respect to finite sets of smooth functions

R. Grünwald, Zs Páles

Research output: Contribution to journalArticle

Abstract

The purpose of this paper is to show that functions that derivate the two-variable product function and one of the exponential, trigonometric or hyperbolic functions are also standard derivations. The more general problem considered is to describe finite sets of differentiable functions such that derivations with respect to this set are automatically standard derivations.

Original languageEnglish
Pages (from-to)530-544
Number of pages15
JournalActa Mathematica Hungarica
Volume154
Issue number2
DOIs
Publication statusPublished - Apr 1 2018

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this